# SDR SWIA201743092

- Difficulty date: February 18, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 35,690 hours, 25,799 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: CC670130542
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER OUTBOARD AILERON LEADING EDGE FIXED PANEL GOUGED.  REMOVED AND REPLACED AILERON LEADING EDGED FIXED PANEL IAW SRM.
